# SDR DALA2016091006587

- Difficulty date: September 9, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,323 hours, 22,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN RAIL ATTACH AT STRINGER 8L CRACKED AT BS 380 INBOARD FASTNERS.  MAINTENANCE REPAIRED THE FRAME  IAW ERA PRI 549074-14AD.
